# SDR MWEA060241

- Difficulty date: October 14, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 54,941 hours, 47,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL IS MOVED FROM THE ARM POSITION TO THE ON POSITION THE LIGHTS ON AFT OF THE OVERHEAD PANEL DO NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK.
